Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solutions of a predator-prey model with stage structure for predator

Periodic solutions of a predator-prey model with stage structure for predator

Research output: Contribution to journalArticle

View graph of relations

Info

Original languageEnglish
Pages847-870
Number of pages24
JournalApplied Mathematics and Computation
Journal publication date2004
Journal number3
Volume154
DOIs
StatePublished

Abstract

A delayed periodic predator–prey model with stage structure for predator is proposed. It is assumed that immature individuals and mature individuals of the predator are divided by a fixed age, and that immature predators do not have the ability to attack prey. Sufficient conditions are derived for the existence, uniqueness and global asymptotic stability of positive periodic solutions of the model. Numerical simulations are presented to illustrate the feasibility of our main results.

Documents

Library & Learning Centre

Contact | Accessibility | Policy